Exponential Stability for Impulsive Stochastic Nonlinear Network Systems with Time Delay

Ma, Zhenghua, Han, Zhengzhi, Chen, Lanping . Journal of Applied Mathematics 2014. 2014 (787568) :-

Locate this article in:

Bibtex

@article{CIS-356946,
  Author = {Ma, Zhenghua and Han, Zhengzhi and Chen, Lanping},
  Title = {Exponential Stability for Impulsive Stochastic Nonlinear Network Systems with Time Delay},
  Journal = {Journal of Applied Mathematics},
  Volume = {2014},
  Number = {787568},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles